Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 64, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 2, 2015, 9:12 AM CDT for Florence County, Wisconsin. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2015, 9:12 AM CDT (14:12 UTC)
- Expired
- Sep 2, 2015, 9:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Florence County, WI
The radar
The Marquette radar (KMQT), 89 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 9:20 AM CDT | TSTM WND DMG | 10 W Florence, WI | A COUPLE TREES DOWN ON HWY 70. TORRENTIAL RAIN OCCURRED DURING HIGH WINDS. |
| Sep 2, 9:20 AM CDT | HAIL 1 | 8 E Tipler, WI | QUARTER-SIZE HAIL FOUND ON THE GROUND ABOUT A HALF HOUR AFTER STORM MOVED THROUGH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2423 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
692
WUUS53 KGRB 021412
SVRGRB
WIC037-021445-
/O.NEW.KGRB.SV.W.0064.150902T1412Z-150902T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
912 AM CDT WED SEP 2 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FLORENCE COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 945 AM CDT
* AT 912 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPLER...OR
14 MILES SOUTHEAST OF IRON RIVER...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FLORENCE...TIPLER...COMMONWEALTH...LOST LAKE CAMPGROUND AND SPREAD
EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR AREA LAKES...GET AWAY FROM THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4599 8850 4600 8846 4598 8842 4599 8838
4596 8833 4596 8832 4595 8829 4596 8825
4595 8824 4595 8819 4592 8812 4592 8810
4588 8810 4587 8807 4579 8859 4596 8867
4601 8851
TIME...MOT...LOC 1412Z 251DEG 26KT 4591 8853
HAIL...1.00IN
WIND...60MPH
$$
LUCHS2 follow-up statements
914
WWUS53 KGRB 021426
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 AM CDT WED SEP 2 2015
WIC037-021445-
/O.CON.KGRB.SV.W.0064.000000T0000Z-150902T1445Z/
FLORENCE WI-
926 AM CDT WED SEP 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHERN FLORENCE COUNTY...
AT 925 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
FLORENCE...OR 11 MILES SOUTHWEST OF CRYSTAL FALLS...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FLORENCE AND COMMONWEALTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR AREA LAKES...GET AWAY FROM THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4585 8853 4598 8855 4599 8851 4599 8850
4600 8846 4598 8842 4599 8838 4596 8833
4596 8832 4595 8829 4596 8825 4591 8820
TIME...MOT...LOC 1425Z 248DEG 22KT 4594 8843
HAIL...1.00IN
WIND...60MPH
$$
LUCHS335
WWUS53 KGRB 021442
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
942 AM CDT WED SEP 2 2015
WIC037-021452-
/O.EXP.KGRB.SV.W.0064.000000T0000Z-150902T1445Z/
FLORENCE WI-
942 AM CDT WED SEP 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FLORENCE COUNTY WILL
EXPIRE AT 945 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS...SMALL HAIL...AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4585 8853 4598 8855 4599 8851 4599 8850
4600 8846 4598 8842 4599 8838 4596 8833
4596 8832 4595 8829 4596 8825 4591 8820
TIME...MOT...LOC 1439Z 251DEG 26KT 4594 8843
$$
LUCHSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 6:18 AM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Sep 2, 6:18 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 618 AM CDT WED SEP 2 2015 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND THURSDAY ISSUED AT 254 AM CDT WED SEP 2 2015 ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS HAS LED TO THE FORMATION OF FOG EARLY THIS MORNING ACROSS MUCH OF CENTRAL AND NORTH CENTRAL WISCONSIN. ALTHOUGH AREAS TO THE EAST ARE NOT AS FOGGY...VISIBILITIES COULD STILL DROP DURING THE MORNING HOURS. THE FOG IS EXPECTED TO DISSIPATE LATER THIS MORNING SHORTLY AFTER SUNRISE. THE MAIN FORECAST CONCERN TODAY AND TONIGHT WILL BE A THUNDERSTORM COMPLEX ACROSS SOUTHWESTERN MINNESOTA SLOWLY TRACKING EAST ASSOCIATED WITH A MID LEVEL TROUGH WHICH CAN CLEARLY BE SEEN ON WATER VAPOR IMAGERY. THIS COMPLEX IS SCHEDULED TO TRACK THROUGH THE CWA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS PER THE HI- RES MODEL RUNS. IN ADDITION THERE ARE ALSO SIGNS OF DEVELOPMENT AHEAD OF THIS MAIN SYSTEM ACROSS NORTHERN WISCONSIN LATER THIS MORNING AND EARLY THIS AFTERNOON AHEAD OF A THETA-E SURGE WHICH EVENTUALLY CONGEALS INTO ONE LARGE COMPLEX RIGHT OVER NORTHEAST WISCONSIN. THIS LARGER COMPLEX IS SCHEDULED TO SLOWLY TRACK THROUGH THE AREA OVERNIGHT AND INTO THURSDAY MORNING...DUMPING COPIOUS AMOUNTS OF RAIN GIVEN THE COPIOUS PWAT VALUES APPROACHING 2 INCHES...LONG SKINNY CAPE PROFILES...AND VERY WEAK WIND FIELD OWING TO A SLOW MOVING SYSTEM. GIVEN THE MODEL SOLUTIONS WILL RAISE POPS TO LIKELY ACROSS THE FORECAST AREA...FOCUSING ON THE LATE AFTERNOON AND EARLY EVENING WHEN THE COMPLEX IS MOSTLY LIKELY TO TRACK THROUGH THE AREA. DESPITE DECENT FORECAST MUCAPE VALUES OF 2000 TO 3000 J/KG...SEVERE WEATHER POTENTIAL IS LOW GIVEN THE VERY WEAK WIND FIELD IN PLACE WITH NOT MUCH IN THE WAY OF SHEAR. THE MAIN SEVERE THREAT LOOKS TO BE A FEW PULSE STORMS THAT COULD APPROACH SEVERE LIMITS...WITH A WET MICROBURST PRODUCING SOME ISOLATED WIND DAMAGE BEING THE MAIN THREAT IF SEVERE WEATHER DOES OCCUR. HENCE THE MARGINAL RISK FOR SEVERE WEATHER ACROSS NORTHERN WISCONSIN THIS AFTERNOON AND EVENING PER THE SPC DAY 1 OUTLOOK. THE MARGINAL RISK FOR SEVERE WEATHER ASIDE...FLOODING APPEARS TO BE THE PRIMARY CONCERN ACROSS THE AREA TODAY AND TONIGHT GIVEN THE ABUNDANT MOISTURE AND SLOW MOVING NATURE OF THE STORMS. THE FOG FORECAST OVERNIGHT WILL BE TRICKY TO SAY THE LEAST AS THIS COMPLEX COULD KEEP AREAS RELATIVELY FOG FREE...OR FOGGIER GIVEN THE INCREASED LOW LEVEL MOISTURE AFFORDED BY THE THUNDERSTORMS. AT THIS POINT WILL KEEP PATCHY FOG IN THE FORECAST OVERNIGHT. TEMPERATURES DURING THIS PERIOD WILL BE TENUOUS AT BEST...AS HIGHS WILL BE DEPENDENT ON WHEN THUNDERSTORMS DEVELOP OR MOVE IN FROM THE WEST AND HOW MUCH TEMPERATURES CAN SOAR BEFORE THIS HAPPENS. CURRENT THINKING IS THE AREA SHOULD STILL GET INTO THE 80S GIVEN THE VERY WARM AIRMASS IN PLACE...HOWEVER THE THREAT OF REACHING 90 LOOKS LOWER TODAY GIVEN THE CLOUDS RAPIDLY APPROACHING FROM THE WEST. LOWS TONIGHT COULD BE TRICKY AS WELL GIVEN THE THUNDERSTORM...HOWEVER LOWS IN THE 60S ARE GENERALLY EXPECTED PER THE LAST FEW NIGHTS. TEMPERATURES ON THURSDAY SHOULD BE A FEW DEGREES COOLER...WITH HIGHS IN THE LOWER TO MIDDLE 80S...AS THIS COMPLEX SLOWLY TRACKS EAST AND THE EXPANSIVE CLOUD SHIELD ALSO EXITS THE REGION. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY ISSUED AT 254 AM CDT WED SEP 2 2015 ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO EARLY NEXT WEEK... BEFORE A SIGNIFICANT COOL DOWN IS EXPECTED BY THE MIDDLE OR END OF NEXT WEEK (ECMWF). INTERESTING SCENARIO SETTING UP THURSDAY NIGHT WHICH WILL LINGER INTO FRIDAY MORNING. THE GFS/WRF/CANADIAN DEPICT SOME PRECIPITATION DEVELOPING OR CONTINUING THURSDAY NIGHT...IN RESPONSE TO WEAK 850MB WARM ADVECTION AND WEAK 850MB WINDS OVER RUNNING WEAK BOUNDARY DRAPED ACROSS SOUTH OF THE AREA. THE ECMWF DID NOT SHOW THIS SCENARIO AND THE OFFICES TO THE SOUTH FOLLOWED THIS MODEL. HAVE A HARD TIME GOING DRY WITH SEVERAL MODELS PRODUCING PRECIPITATION...THUS KEPT 20 TO 30 PERCENT CHANCES OF SHOWERS AND STORMS. ANY PRECIPITATION WOULD AT LEAST LINGER INTO FRIDAY MORNING IF IT DEVELOPS. OTHERWISE WARM AND HUMID CONDITIONS WILL PREVAIL THROUGH THE WEEKEND. SMALL CHANCE OF SHOWERS AND STORMS SATURDAY...BUT BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE DURING THE SUNDAY INTO MONDAY TIME FRAME AS A WEAK COLD FRONT MOVES ACROSS THE REGION. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...ALTHOUGH LOCALLY HEAVY IS POSSIBLE. MUCH COOLER WEATHER SHOULD RETURN TO THE AREA BY THE MIDDLE TO END OF NEXT WEEK. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 618 AM CDT WED SEP 2 2015 AREAS OF DENSE FOG ARE EXPECTED THIS MORNING...WITH IFR/MVFR VSBYS PERSISTING THROUGH 14Z. A MID-LEVEL SHORTWAVE TROF OVER THE UPPER MISSISSIPPI VALLEY WILL BRING A THUNDERSTORM COMPLEX THROUGH WISCONSIN TODAY AS IT SLOWLY TRACKS EAST THROUGH THE WESTERN GREAT LAKES. AS THE SHORTWAVE DISTURBANCE INTERACTS WITH MORE INSTABILITY DURING THE DAY...ADDITIONAL STORMS COULD FORM AHEAD OF THE MAIN SYSTEM ACCOMPANIED BY MVFR CIGS/VSBYS. THE VERY MOIST AND MODERATELY UNSTABLE ATMOSPHERE...IN CONCERT WITH RELATIVELY LIGHT WINDS ALOFT...WOULD FAVOR SLOW MOVING AND MORE DISORGANIZED SUB-SEVERE PULSE-TYPE STORMS CAPABLE OF PRODUCING LOCALLY HEAVY DOWNPOURS. SOME FOG IS EXPECTED ACROSS THE WESTERN TAF SITES TONIGHT AS THE MAIN SYSTEM HEADS EAST WITH ABUNDANT MOISTURE AND LIGHT WINDS ALLOWING FOR SOME PATCHY DENSE FOG. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KURIMSKI LONG TERM......ECKBERG AVIATION.......KURIMSKI
Hazardous weather outlook, Sep 2, 3:38 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 338 AM CDT WED SEP 2 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030845- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 338 AM CDT WED SEP 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX IS EXPECTED TO TRACK THROUGH WISCONSIN THIS AFTERNOON AND THIS EVENING. THERE IS A MARGINAL RISK FOR SEVERE WEATHER AS SOME OF THESE STORMS COULD PRODUCE DOWNBURSTS AND PRODUCE LOCALLY DAMAGING WINDS AS WELL AS SMALL HAIL. ABUNDANT MOISTURE AND SLOW MOVING STORMS WILL ALSO BRING THE THREAT FOR TORRENTIAL RAINFALL...WITH LOCALIZED FLOODING POSSIBLE. LOCALLY DENSE FOG IS POSSIBLE LATE TONIGHT...ESPECIALLY OVER LOW- LYING AREAS AND NEAR BODIES OF WATER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SMALL CHANCE OF THUNDERSTORMS ON THURSDAY NIGHT... FRIDAY AND SATURDAY. BRIEF TORRENTIAL RAIN AND GUSTY WINDS ARE POSSIBLE WITH THESE STORMS...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THE NEXT SIGNIFICANT CHANCE OF THUNDERSTORMS WILL BE DURING THE SUNDAY INTO MONDAY TIME FRAME. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS OVER AN INCH TODAY AND TONIGHT. LMZ521-522-541>543-030845- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 338 AM CDT WED SEP 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX IS EXPECTED TO TRACK THROUGH WISCONSIN THIS AFTERNOON AND THIS EVENING. THERE IS A MARGINAL RISK FOR SEVERE WEATHER AS SOME OF THESE STORMS COULD PRODUCE DOWNBURSTS AND PRODUCE LOCALLY DAMAGING WINDS AS WELL AS SMALL HAIL. AREAS OF DENSE MARINE FOG COULD CAUSE NAVIGATION PROBLEMS FOR MARINERS ON LAKE MICHIGAN. A DENSE FOG ADVISORY REMAINS IN EFFECT FOR THE LAKE MICHIGAN NEARSHORE WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CONTINUED FLOW OF MOISTURE FROM THE GULF OF MEXICO WILL LEAD TO MARINE FOG AT TIMES DURING THE PERIOD...ESPECIALLY ON LAKE MICHIGAN. THE FOG COULD BECOME DENSE...AND CAUSE NAVIGATION PROBLEMS FOR MARINERS. THUNDERSTORMS COULD POSE A HAZARD TO MARINERS THURSDAY NIGHT... FRIDAY AND SATURDAY. BRIEF TORRENTIAL RAIN AND GUSTY WINDS ARE POSSIBLE WITH THESE STORMS. ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE LATE SUNDAY NIGHT AND MONDAY. KURIMSKI/ECKBERG
In the hours before
Special weather statement, Sep 2, 3:50 AM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 350 AM CDT WED SEP 2 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 350 AM CDT WED SEP 2 2015 ...AREAS OF DENSE FOG THIS MORNING... MOIST AIR COMBINED WITH LIGHT WINDS AND CLEAR SKIES HAS RESULTED IN AREAS OF DENSE FOG THIS MORNING. VISIBILITIES WILL BE LESS THAN A QUARTER MILE IN SOME AREAS SO DRIVE WITH CARE AND BE READY TO SLOW DOWN WHEN DRIVING IN FOG. MOTORISTS ARE URGED TO EXERCISE CAUTION DURING THE MORNING COMMUTE...AS VISIBILITIES CAN VARY SIGNIFICANTLY IN A VERY SHORT DISTANCE. THE FOGGY CONDITIONS SHOULD IMPROVE BY 9 AM. KURIMSKI
Special weather statement, Sep 2, 7:32 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
732 AM CDT WED SEP 2 2015
WIZ005-010-011-021330-
ONEIDA WI-FOREST WI-VILAS WI-
732 AM CDT WED SEP 2 2015
...THUNDERSTORMS WITH VERY HEAVY RAIN OVER NORTH-CENTRAL
WISCONSIN...
AT 727 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS FROM 7 MILES NORTHEAST OF WINCHESTER TO 13 MILES
SOUTHWEST OF SQUIRREL LAKE. THE STORMS WERE MOVING EAST AT 25 MPH.
ADDITIONAL STORMS EXTENDED EAST ALONG THE UPPER MICHIGAN BORDER...TO
AROUND LAND O LAKES.
THE STORMS WILL PRODUCE TORRENTIAL RAINFALL. BRIEF GUSTY WINDS AND
SMALL HAIL ARE ALSO POSSIBLE...ALONG WITH FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...LAC DU FLAMBEAU...PHELPS...BOULDER
JUNCTION...WINCHESTER...SQUIRREL LAKE...WILLOW RESERVOIR...
MINOCQUA...ARBOR VITAE...THREE LAKES...WOODRUFF...SUGAR CAMP...
HAZELHURST...CONOVER...LAKE TOMAHAWK...PRESQUE ISLE...MANITOWISH
WATERS...ANVIL LAKE CAMPGROUND AND SAYNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
BOATERS ON AREA LAKES SHOULD HEAD ASHORE...AND REMAIN IN A STURDY
SHELTER UNTIL THE STORMS PASS.
&&
LAT...LON 4614 8909 4605 8887 4568 8921 4559 9004
4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 1227Z 263DEG 23KT 4627 8978 4577 9013
SKOWRONSKISpecial weather statement, Sep 2, 8:30 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
830 AM CDT WED SEP 2 2015
WIZ005-010-011-018-021415-
LINCOLN WI-ONEIDA WI-FOREST WI-VILAS WI-
830 AM CDT WED SEP 2 2015
...THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUE OVER NORTH CENTRAL
WISCONSIN...
AT 827 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF WATERSMEET
TO 6 MILES WEST OF WOODBORO...AND MOVING EAST AT 25 MPH. ADDITIONAL
STORMS WERE DEVELOPING IN NORTHWEST FOREST COUNTY.
THESE STORMS MAY PRODUCE HEAVY RAINFALL AND BRIEFLY GUSTY WINDS.
FREQUENT LIGHTNING IS POSSIBLE...AS WELL AS SOME SMALL HAIL.
LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...PHELPS...WOODBORO...WILLOW RESERVOIR...
THREE LAKES...SUGAR CAMP...HAZELHURST...CONOVER...LAKE TOMAHAWK...
ENTERPRISE...ALVIN...JEFFRIS...ANVIL LAKE CAMPGROUND...FRANKLIN LAKE
CAMPGROUND...GOODNOW...STARKS...HARSHAW...LAND O LAKES AND ST
GERMAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. BOATERS ON AREA LAKES SHOULD HEAD ASHORE...AND REMAIN IN A
STURDY SHELTER UNTIL THE STORMS PASS.
&&
LAT...LON 4614 8909 4602 8882 4603 8878 4602 8878
4601 8871 4547 8928 4547 8943 4537 8943
4564 8995 4617 8926
TIME...MOT...LOC 1327Z 296DEG 21KT 4624 8901 4561 8967
LUCHSSpecial weather statement, Sep 2, 8:58 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
858 AM CDT WED SEP 2 2015
WIZ011-012-021445-
FLORENCE WI-FOREST WI-
858 AM CDT WED SEP 2 2015
...SPECIAL WEATHER STATEMENT...
AT 857 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF DEVELOPING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF IRON RIVER TO NEAR POPPLE RIVER...AND MOVING EAST AT 30 MPH.
VERY HEAVY RAINFALL...ALONG WITH BRIEF GUSTY WINDS AND SMALL HAIL
ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KINGSFORD...FLORENCE...HOMESTEAD...TIPLER...COMMONWEALTH...LONG
LAKE...MORGAN LAKE CAMPGROUND...LOST LAKE CAMPGROUND...LASALLE
FALLS...STEVENS LAKE CAMPGROUND AND SPREAD EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF ON OR NEAR AREA LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
LAT...LON 4602 8878 4601 8868 4598 8864 4601 8859
4602 8853 4599 8850 4600 8846 4598 8842
4599 8838 4596 8833 4595 8819 4592 8810
4588 8810 4587 8807 4582 8814 4579 8810
4573 8864 4603 8880
TIME...MOT...LOC 1357Z 252DEG 27KT 4626 8883 4582 8860
LUCHSThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:32 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 58 min |
| Sep 2, 8:30 AM CDT | Special Weather Statement | GRB | Oneida | 45 min |
| Sep 2, 8:58 AM CDT | Special Weather Statement | GRB | Florence | 47 min |
| Sep 2, 9:30 AM CDT | Special Weather Statement | GRB | Marinette | 45 min |
| Sep 2, 10:42 AM CDT | Special Weather Statement | GRB | Marinette | 48 min |
| Sep 2, 1:07 PM CDT | Special Weather Statement | GRB | Door | 38 min |
| Sep 2, 2:00 PM CDT | Special Weather Statement | GRB | Menominee, Oconto, Shawano | 45 min |
| Sep 2, 2:09 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 36 min |
| Sep 2, 3:13 PM CDT | Special Weather Statement | GRB | Menominee, Oconto, Shawano | 62 min |
| Sep 2, 3:31 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 29 min |
| Sep 2, 3:32 PM CDT | Special Weather Statement | GRB | Marathon | 58 min |
| Sep 2, 3:39 PM CDT | Special Marine Warning | GRB | 81 min | |
| Sep 2, 3:53 PM CDT | Special Weather Statement | GRB | Marinette, Oconto | 67 min |
| Sep 2, 4:29 PM CDT | Special Weather Statement | GRB | Marathon | 61 min |
| Sep 2, 4:35 PM CDT | Special Weather Statement | GRB | Door | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.